Fixed Point Approximation for Asymptotically Nonexpansive Type Mappings in Uniformly Convex Hyperbolic Spaces

Kwun, Young Chel, Malagar, Bhuwan Lal, Dashputre, Samir, Kang, Shin Min . Journal of Applied Mathematics 2014. 2014 (510798) :-

Locate this article in:

Bibtex

@article{CIS-356046,
  Author = {Kwun, Young Chel and Malagar, Bhuwan Lal and Dashputre, Samir and Kang, Shin Min},
  Title = {Fixed Point Approximation for Asymptotically Nonexpansive Type Mappings in Uniformly Convex Hyperbolic Spaces},
  Journal = {Journal of Applied Mathematics},
  Volume = {2014},
  Number = {510798},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles